# SDR SWAA2022101078804

- Difficulty date: September 17, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON FORWARD SERVICE DOOR BEAM 5 AT LEVEL OF HANDLE PASSENGER CABIN 2022-466846 / DRILLED NEW BEAM I.A.W B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT ON OPEN HOLES AND HOLES ON AREA LOC. FWD SERVICE DOOR AT LEVEL OF HANDLE I.A.W B737-700 SRM 51-20-01. RII INSTALLED BEAM LOCATED AT FWD SERVICE DOOR AT LEVEL OF HANDLE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A6516 REV:- (BEAM 5)
